CureZone   Log On   Join
Re: My Story and journey...- Dr Lam
 
  Views: 5,629
Published: 9 years ago
 
This is a reply to # 1,977,882

Re: My Story and journey...- Dr Lam


phenibut looks to be a harmless phenyl derivative of gaba, in the same class as the nootropic drugs. in fact it woudn't be a bad idea to look into other anxiolytic nootropic drugs since this seems to be what is working.

http://en.wikipedia.org/wiki/Nootropic


smoking a doob might not be a bad idea either.

stay away from all stimulants like caffeine, sugar, food additives , etc. be aware that a glutamate sensitivity might be contributing.

the rest of the ingredients also look innocuous so i have to disagree again that these things caused a crash.

the wikipedia article on phenibut said there were no known negative sdie effects. and the formula he is taking has a lot more then phenibut in it, so we can't make an assumption that phenibut is what is causing his good or bad reactions.

if it were me i'd definitely stay on anything that could help a severe sleeping problem. chronic sleep disturbances are really serious and can cause chronic illness to become ingrained.

the op could look into garden variet gaba, colloidal calcium and other easily absorbable ionic calcium or maybe egg shell calcium, dosed 3-4x a day. also 5-htp, tryptophan and other tryptophan rich foods, kava, marigold, raw milk, and any other sedative/nervine herbs that help.

op should look also into parastic infections of the intestine and nervous system as these are known to emit toxic alkaloids than can cause mental distress.

exercise should be done as early in the morning as possible and not overdone. this will help promote parasympethetic dominance at night time. environment should be calm and dark at night time.

i think you are needlessly scaring this person. it's not so easy to find things that help serious problems like these so now it's both lam and you telling him not to take something that helps him. it's not like he's on benzodiazepam drugs or heroin or anything known to be harmful. the herbs in that formula fall squarely in the natural camp.

most importantly the op should look into metal poisoning a la dr. wilson or cutler as root causes for the brain chemistry imbalance.


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.672 sec, (2)